# SDR AU000340

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Ayres S2R-G10
- Engine: Garrtt TPE33110
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 20207T902
- Condition: Cracked
- Location: Wing Spar Struct
- Part time: 4,439 cycles
- Component: Wing Spar Struct, Ayres
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT LOWER SPAR CAP CRACKED.  FOUND DURING EDDY CURRENT INSPECTION IAW AD/ACSNOW/24 (1).  DEFECT CONFIRMED BY MPI.
